Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Kansas City, MO

April 18, 20064 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 18, 2006, 8:42 PM CDT for 4 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2006, 8:42 PM CDT (01:42 UTC)
Expired
Apr 18, 2006, 9:30 PM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Grundy County, MO, Linn County, MO, Livingston County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 148 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 190141
SVREAX
MOC079-115-117-211-190230-
/O.NEW.KEAX.SV.W.0113.060419T0142Z-060419T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT TUE APR 18 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
  NORTHERN LINN COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 930 PM CDT

* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR WHEELING...OR 6 MILES
  NORTHEAST OF CHILLICOTHE...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF MEADVILLE BY 850 PM CDT.
  6 MILES NORTHWEST OF LINNEUS BY 905 PM CDT.
  BROWNING BY 920 PM CDT.

THE TOWNS OF CHULA AND PURDIN ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3992 9354 3974 9341 3996 9286 4011 9328

$$

MJ
2 follow-up statements
000 
WWUS53 KEAX 190204
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT TUE APR 18 2006

MOC117-190214-
/O.CAN.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/
LIVINGSTON MO-
904 PM CDT TUE APR 18 2006

...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON COUNTY HAS BEEN
CANCELLED...

AT 859 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT 
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328

$$

MOC079-115-211-190230-
/O.CON.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/
SULLIVAN MO-GRUNDY MO-LINN MO-
904 PM CDT TUE APR 18 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINN...SOUTHEASTERN GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL
930 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.
 THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF BROWNING...OR 16 MILES
SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNING BY 915 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328

$$

MJ
000 
WWUS53 KEAX 190230 RRA
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 PM CDT TUE APR 18 2006

MOC079-115-211-190240-
/O.EXP.KEAX.SV.W.0113.000000T0000Z-060419T0230Z/
SULLIVAN MO-GRUNDY MO-LINN MO-
930 PM CDT TUE APR 18 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINN...SOUTHEASTERN
GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

AT 928 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL
DIRECTLY AT 1-800-438-0596.

LAT...LON 3998 9346 3979 9329 3996 9286 4011 9328

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:20 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 18, 4:20 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 PM CDT TUE APR 18 2006

.DISCUSSION...

OF PRIMARY CONCERN IN THE FORECAST IS OUR POTENTIAL FOR SEVERE
WEATHER LATE THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN HALF
OF THE FORECAST AREA. WATER VAPOR IMAGERY SHOWS A LARGE CUTOFF LOW
SLOWING PUSHING EAST ACROSS SOUTH DAKOTA THIS AFTERNOON. THE SURFACE
LOW ASSOCIATED WITH THE CUTOFF IS STRADDLING THE STATE LINE BETWEEN
NORTH AND SOUTH DAKOTA. A COLD FRONT EXTENDS SOUTH FROM THE SURFACE
LOW...CURRENTLY ACROSS FAR EASTERN NEBRASKA AND KANSAS. A SECONDARY
SURFACE LOW...CENTERED NEAR GARDNER KANSAS...HAS A WARM FRONT
EXTENDING EAST ALONG AND JUST SOUTH OF THE MISSOURI RIVER. A DRY
LINE ALSO EXTENDS SOUTH OF THE GARDNER LOW ALONG THE KANSAS MISSOURI
BORDER.

THE WARM FRONT WILL SLOWLY MOVE NORTH THIS AFTERNOON TO JUST NORTH
OF THE MISSOURI RIVER BY THE LATE AFTERNOON HOURS. TEMPERATURES
SOUTH OF THE FRONT HAVE BOUND UP INTO THE 80S WHILE AREAS FARTHER
NORTH WERE STILL WALLOWING IN THE 70S. THIS HAS ALLOWED LIS SOUTH
OF THE FRONT TO JUMP INTO THE -8 RANGE AS OF 2PM. HOWEVER...THE
CAPPING INVERSION SOUTH OF THE FRONT IS VERY STRONG WITH 850MB TEMPS
IN THE MID 20S AS PER THE 18Z SPRINGFIELD SOUNDING. SO...THOUGHTS
ARE THAT WHEN STORMS GET GOING IT WILL BE IN THE PREFRONTAL TROUGH
AHEAD OF THE COLD FRONT NORTH OF THE WARM FRONT...WERE THE INVERSION
IS NOT QUITE AS STRONG. BACKING WAVES AT THE SURFACE NORTH OF THE
FRONT...AND 35-40 KNOTS OF 0-6 KM SHEAR SUPPORT THE POTENTIAL FOR
TORNADIC SUPERCELLS WITH LARGE HAIL. HENCE TORNADO WATCH 199 HAS
BEEN ISSUED FOR THE EASTERN 2/3S OF THE FORECAST AREA UNTIL 11
PM...THIS IS EAST OF A LINE FROM SHERIDAN TO ODESSA AND URICH. FOR
MORE INFORMATION ON THE POTENTIAL SEVERE WEATHER AND ITS LOCATION
PLEASE REFER TO THE AREA WEATHER UPDATE...STLAWUEAX (FLUS73 KEAX).

AFTER TONIGHT THE CUTOFF WILL SLOWLY TRACK EAST THROUGH THE NORTHERN
PLAINS SWEEPING A DRY SURFACE HIGH SOUTH INTO THE CENTRAL PLAINS.
THIS WILL KEEP US DRY WITH TEMPERATURES CLOSER TO NORMAL FOR THIS
TIME OF YEAR.

CUTTER

&&

.PREV DISCUSSION...

420 AM...
LATEST WATER VAPOR IMAGERY DEPICTS AN UPPER TROUGH NOW CROSSING THE
NORTHERN ROCKIES. THE EVOLUTION OF THIS TROUGH AND ASSOCIATED
SURFACE LOW FEATURES...AND THEIR IMPACT ON CONVECTIVE EVOLUTION
TODAY ARE THE MAIN FORECAST FOR THE NEXT 24 HOURS. A LEE SIDE
SURFACE LOW HAS DEVELOPED OVER WESTERN KANSAS...WITH A WARM FRONT
EXTENDING SOUTHEAST ACROSS SOUTHEAST KANSAS AND NORTHERN ARKANSAS. A
DRY LINE HAS ALSO DEVELOPED OVER CENTRAL OKLAHOMA BACK THROUGH
CENTRAL TEXAS.

THE UPPER TROUGH WILL EVOLVE INTO A CUTOFF SYSTEM TODAY...AS AN
UPPER JET MAX REACHES FROM THE CENTRAL PLAINS TOWARD WESTERN IOWA.
MEANWHILE AT THE SURFACE...TWO CENTERS OF LOW PRESSURE WILL ADVANCE
EAST...WITH THE STRONGER SOUTHERN SEGMENT FORECAST TO CROSS CENTRAL
MISSOURI LATE THIS AFTERNOON AND SOUTHEAST MISSOURI TONIGHT. AS THIS
SURFACE LOW SHIFTS EAST TODAY...THE WARM FRONT WILL LIFT NORTH
ACROSS THE OZARKS AND TOWARD CENTRAL MISSOURI. AT THE SAME
TIME...THE DRY LINE AND COLD FRONT WILL SURGE EAST. THE COLD FRONT
IS ANTICIPATED TO REACH THE KANSAS/MISSOURI BORDER AROUND 21Z...AND
CLEAR THE FORECAST AREA AROUND 03Z. HAVE DRAWN THE FORECAST TOWARD
THE BIT SLOWER NAM FRONTAL TIMING. STRONG WARM AIR ADVECTION AHEAD
OF THE COLD FRONT WILL DRAW HIGHER DEWPOINTS NORTHWARD THROUGH THE
DAY. MID 60 DEGREE DEWPOINTS ARE CURRENTLY NOTED OVER EASTERN
OKLAHOMA/CENTRAL ARKANSAS. WITH THAT MOISTURE BEING DRAWN NORTH
TODAY...AM EXPECTING LOW TO MID 60 DEGREE DEWPOINTS TO REACH CENTRAL
AND INTO NORTHERN MISSOURI JUST AHEAD OF THE COLD FRONT. THE STRONG
WARM AIR ADVECTION SHOULD ALLOW TEMPERATURES TO REACH THE MIDDLE 70S
ACROSS THE NORTH TO THE MID AND EVEN UPPER 80S ACROSS THE
SOUTH/SOUTHWEST FORECAST SECTIONS.

THOUGH ELEVATED CONVECTION MAY DEVELOP EARLIER IN THE AFTERNOON...A
STRONG CAPPING INVERSION IS FORECAST TO INHIBIT SURFACE BASED
CONVECTION THROUGH MID AFTERNOON. MODEL PROGS CONTINUE TO SUGGEST IT
WILL TAKE THE BETTER PART OF THE AFTERNOON TO BREACH THE CAP...AND
THEN FINALLY HAVE SURFACE BASED CONVECTION DEVELOP BETWEEN 21Z AND
00Z ALONG THE ADVANCING SURFACE FRONT IN WESTERN MISSOURI. FORECAST
CAPE VALUES AND SHEAR ARE MAXIMIZED FROM WARRENSBURG TO THE
EAST/SOUTHEAST ALONG THE WARM FRONT...WHERE THE GREATEST THREAT FOR
SEVERE WEATHER LOOKS TO BE SETTING UP...WITH THE POSSIBLE
DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THE STRONGER VERTICAL SHEAR
ALONG THE WARM FRONT WILL SUPPORT AN INCREASED TORNADIC THREAT.

THE STORMS MAY DEVELOP INTO A COMPLEX THIS EVENING AS THEY EXIT THE
FORECAST AREA ALONG THE WITH COLD FRONT. TEMPERATURES WILL COOL TO
CLOSE TO NORMAL VALUES TOMORROW THROUGH THE REMAINDER OF THE WORK
WEEK. MEANWHILE THE UPPER LOW WILL CONTINUE TO ROTATE AND SLOWLY
ADVANCE EAST TO THE GREAT LAKES BY THE WEEKEND. AS THE UPPER LOW
PULLS FURTHER AWAY...UPPER RIDGING WILL AMPLIFY OVER THE PLAINS FOR
THE WEEKEND AND TEMPERATURES WILL WARM ACCORDINGLY.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE
KS...NONE

WFO EAX
Hazardous weather outlook, Apr 18, 1:02 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT TUE APR 18 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
102 PM CDT TUE APR 18 2006

...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND
EARLY THIS EVENING THROUGH CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE AREA CURRENTLY LOCATED NEAR TOPEKA WILL MOVE INTO THE
KANSAS CITY METRO AREA AROUND 3 PM THIS AFTERNOON...AND TO THE
CARROLLTON AREA BY 7 PM THIS EVENING. A COLD FRONT EXTENDS NORTH AND
SOUTH OF THIS LOW PRESSURE AREA...WITH A WARM FRONTAL BOUNDARY
EXTENDING EAST OF THE LOW. THE COLD FRONT WILL MOVE TO NEAR THE US-71
HIGHWAY CORRIDOR BY 3 PM...AND TO NEAR THE US-65 HIGHWAY CORRIDOR BY
7 PM. THE WARM FRONT WILL SLOWLY LIFT NORTH TO ROUGHLY HIGHWAY US-24.

THUNDERSTORMS MAY INITIALLY FORM ALONG THE COLD FRONT IN NORTHWEST
MISSOURI...NORTH OF THE SURFACE LOW PRESSURE AND WARM FRONTAL BOUNDARY.
ANY STORMS THAT DO FORM WILL THEN EXPAND IN COVERAGE SOUTH AND EAST
ALONG AND NEAR THE COLD FRONT/WARM FRONT INTERSECTION. THERE IS SOME
QUESTION AS TO WHEN STORMS WILL DEVELOP DUE TO A LAYER OF WARM AIR
ACTING TO CAP THE ATMOSPHERE...HOWEVER LATEST INDICATIONS POINT TO
SOMETIME BETWEEN 4PM AND 5PM NORTHEAST OF THE KANSAS CITY AREA. DUE
TO HIGH INSTABILITY VALUES...ANY STORMS THAT DO FORM WILL QUICKLY
BECOME SEVERE...WITH HIGH WINDS AND VERY LARGE HAIL AS THE PRIMARY
THREATS. THE TORNADO THREAT WILL BE MAXIMIZED ALONG AND NORTH OF THE
WARM FRONTAL BOUNDARY WHERE LOW LEVEL WINDS WILL BE DIRECTED OUT OF
THE SOUTHEAST. THIS AREA INCLUDES THE CITIES OF CHILLICOTHE...MACON...
CARROLLTON...MOBERLY...MARSHALL...FAYETTE...SEDALIA...AND BOONVILLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND
EARLY THIS EVENING ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A
LINE FROM GRANT CITY TO CLINTON.

21

In the hours before

Local storm report, Apr 18, 8:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             6 E CHILLICOTHE         39.79N 93.45W
04/18/2006  M1.00 INCH       LIVINGSTON         MO   TRAINED SPOTTER

&&

RDW
Local storm report, Apr 18, 8:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             FAYETTE                 39.15N 92.69W
04/18/2006  M2.50 INCH       HOWARD             MO   TRAINED SPOTTER

&&

DUX
Local storm report, Apr 18, 8:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             BOONVILLE               38.96N 92.75W
04/18/2006  E1.00 INCH       COOPER             MO   TRAINED SPOTTER

            QUARTER SIZE HAIL JUST WEST OF BOONVILLE ON I-70 AT EXIT
            111

&&

RDW
Local storm report, Apr 18, 8:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             NEWTOWN                 40.38N 93.33W
04/18/2006  M1.25 INCH       SULLIVAN           MO   TRAINED SPOTTER

0831 PM     HAIL             1 S LACLEDE             39.77N 93.17W
04/18/2006  M1.00 INCH       LINN               MO   LAW ENFORCEMENT

&&

DUX
Local storm report, Apr 18, 8:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             4 NE MT MORIAH          40.37N 93.75W
04/18/2006  M2.75 INCH       HARRISON           MO   STORM CHASER

&&

DUX
Local storm report, Apr 18, 8:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             8 W PRINCETON           40.40N 93.73W
04/18/2006  M1.75 INCH       MERCER             MO   EMERGENCY MNGR

            GOLFBALL SIZE HAIL REPORTED BY DEPUTY SHERIFF AND
            AMATEUR RADIO

0835 PM     HAIL             8 W PRINCETON           40.40N 93.73W
04/18/2006  M1.75 INCH       MERCER             MO   LAW ENFORCEMENT

&&

RDW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:09 PM CDTTornado WarningEAXLivingston36 min
Apr 18, 7:13 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam47 min
Apr 18, 7:28 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline47 min
Apr 18, 7:30 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston45 min
Apr 18, 7:38 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer37 min
Apr 18, 7:54 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston51 min
Apr 18, 8:00 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan23 min
Apr 18, 8:03 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph42 min
Apr 18, 8:25 PM CDTSevere Thunderstorm WarningEAXCooper, Howard12 min
Apr 18, 8:30 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer, Putnam45 min
Apr 18, 8:44 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon46 min
Apr 18, 8:47 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.